欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  49 篇文章
     
     
 
Feynman Formulas Representation of Semigroups Generated by Parabolic Difference-Differential Equations

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Nonstationary Wavelets Related to the Walsh Functions

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Designing Optical Fibers: Fitting the Derivatives of a Nonlinear Pde-Eigenvalue Problem

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Generalized FDTD Method with Absorbing Boundary Condition for Solving a Time-Dependent Linear Schrodinger Equation

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Efficient Use of Cloud Computing in Medical Science

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
On Elliptic Curves with Everywhere Good Reduction over Certain Number Fields

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Research on Algorithm of the Point Set in the Plane Based on Delaunay Triangulation

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Spectral Method in Time for Initial-Value Problems

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Applying the Wiener-Hermite Random Technique to Study the Evolution of Excess Weight Population in the Region of Valencia (Spain)

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
One Approach to Construction of Bilateral Approximations Methods for Solution of Nonlinear Eigenvalue Problems

Publisher: DOAJ
Journal: American Journal of Computational Mathematics
Volume: 0 Issue: 0 Page: 0-0